Communications in Mathematical Sciences

Volume 15 (2017)

Number 7


On the variations of the principal eigenvalue with respect to a parameter in growth-fragmentation models

Fabien Campillo, Nicolas Champagnat, and Coralie Fritsch

pp. 1801-1819

Filter based methods for statistical linear inverse problems

Marco A. Iglesias, Kui Lin, Shuai Lu, and Andrew M. Stuart

pp. 1867-1896

Averaging of nonlinear Schrödinger equations with strong magnetic confinement

Rupert L. Frank, Florian Méhats, and Christof Sparber

pp. 1933-1945

Approximate linear relations for Bessel functions

Gang Pang and Shaoqiang Tang

pp. 1967-1986

Geometric ergodicity of two-dimensional Hamiltonian systems with a Lennard–Jones-like repulsive potential

Ben Cooke, David P. Herzog, Jonathan C. Mattingly, Scott A. McKinley, and Scott C. Schmidler

pp. 1987-2025

Metastable dynamics for hyperbolic variations of the Allen–Cahn equation

Raffaele Folino, Corrado Lattanzio, and Corrado Mascia

pp. 2055-2085

Fast Communications